# SDR IPXA2023062693523

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74142
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3CORROSION FOUND R/WING ON LOWER SPAR CAP VERTICAL FLANGE STA XW 486REMOVED CORROSION AND REPAIRED IAW VT-SAA EA 011-5710-01-A9978 I/R AND UPS EO MD11-5710-87379-A. MINOR REPAIR
